Skip to Main content Skip to Navigation

hal-00503154v2  Journal articles
Sepideh MirrahimiGuy BarlesBenoît PerthamePanagiotis E. Souganidis. Singular Hamilton-Jacobi equation modeling the tail problem
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (6), pp.4297-4319. ⟨10.1137/100819527⟩
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
hal-00829494v1  Journal articles
Sepideh MirrahimiBenoît PerthamePanagiotis E. Souganidis. Time fluctuations in a population model of adaptive dynamics
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, pp.ANIHPC:2647. ⟨10.1016/j.anihpc.2013.10.001⟩
hal-00989495v1  Journal articles
Olivier BokanowskiMaurizio FalconeRoberto FerrettiLars GrüneDante Kalise et al.  Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩